I know this one. The tingling in the legs is due to the release of toxins from the "thing" which is at the heart of your infection. It is complicated to explain, but basically you have "stuff" on nerve receptors created by your little enemy. The Antibiotics
start hitting [the bacteria--ect] prompting them to release more toxin. Then there is the removal of the toxin by the body's defence system. These two actions can affect the major nerve routes which run from the base of your head to the bottom of your feet. You may also be proned to dizzyness and or head aches during treatment.
It seems to me, that this could be a parasite\bacteria combo.
My advice is to order a full-spectrum analysis of vaginal smear and be sure to have it checked for both anaerobic and aerobic type bacteria. Then have them quantify the most aggressive bacteria with Antibiotic
testing. This is basic lab stuff, and is simple to do. It is important, because they can determine the the most effective Antibiotic
through these tests.
This may be an effective way to deal with the "invader" by distrupting it's cycle.
The course of Antibiotics
should be continued until symptoms subside. You may go through some difficult times resembling allergic reations. In this case reduce dosage, but continue until you stabilize.
In the mean time, I would start a course of blackwalnut\wormwood\clove combo made into a tea and take 3 times a day--use a thermos to take with you if nessasary--and watch your stool for any abnormalities. Eat lots'o'yogurt during this time. The ingredients are common, cheap, and usually easy to find.
This is just my opinion based on experience, but I am confident this will set you on the right path. Good luck, and if you decide to go this route, keep me up-dated